FullText URL Nagoya_Math_J_226_165.pdf
Author Hashimoto, Mitsuyasu|
Note This is an Accepted Manuscript of an article published by Cambridge University Press This fulltext availavle in Dec 2017
Published Date 2017-06
Publication Title Nagoya Mathematical Journal
Volume volume226
Publisher Cambridge University Press
Start Page 165
End Page 203
ISSN 0027-7630
NCID AA00750899
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works.
File Version author
DOI 10.1017/nmj.2016.44
Related Url https://doi.org/10.1017/nmj.2016.44 https://arxiv.org/abs/1508.07552
Author Sano, Shunji| Ishino, Kozo| Kawada, Masaaki| Yoshizumi, Ko| Takeuchi, Mamoru| Ohtsuki, Shin-ichi|
Published Date 2004-10
Publication Title Cardiology in the Young
Volume volume14
Content Type Journal Article